# SDR DALA2019122607550

- Difficulty date: December 26, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 77,724 hours, 14,148 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS IN THE LT BS 955 FAILSAFE STRAP UNDER THE ATTACHED TEE FITTING DURING UT INSP.  EM 5312-01170 SECTION 10A WAS PERFORMED.
